# SDR SWAA2012121310593

- Difficulty date: December 10, 2012
- Submitted: December 13, 2012
- Operation: Air carrier
- Aircraft: N473WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33832
- Aircraft time: 30,748 hours, 17,909 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 207377
- Condition: Broken
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXIT LIGHT ON ROW 10, CAPT SIDE SIDEWALL, BROKEN.  REMOVED AND REPLACED EMERGENCY LIGHTT LENS SECURED C/W EA 1-A33-0130 OK TO CONTINUE ON MX NOTE # 81192 REPAIR/REPLACE/ON BEFORE 30 CYCLES.
